Alert archive / Maryland / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 3, 2011, 7:51 PM EDT for Cecil County, Maryland. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2011, 7:51 PM EDT (23:51 UTC)
- Expired
- Jul 3, 2011, 8:45 PM EDT
- In force
- 54 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cecil County, MD
The radar
The Dover AFB radar (KDOX), 105 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 750 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
916
WWUS81 KPHI 032351
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
751 PM EDT SUN JUL 3 2011
MDZ008-PAZ067-040045-
CECIL MD-CHESTER PA-
751 PM EDT SUN JUL 3 2011
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CECIL AND CHESTER
COUNTIES...
AT 750 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTH OF LANCASTER...MOVING EAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR ROCK SPRINGS AND CONOWINGO AROUND
815 PM...RISING SUN AND RICHARDSMERE AROUND 830 PM...AND CALVERT AND
ZION AROUND 845 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT MAY CAUSE
FLOODING IN AREAS OF POOR DRAINAGE.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS.
LAT...LON 3973 7615 3975 7610 3987 7601 3985 7573
3973 7578 3972 7579 3970 7579 3944 7588
3950 7601 3951 7599 3953 7600 3954 7607
3956 7610 3969 7623 3972 7624
$$
IOVINOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 3, 3:33 PM EDT, 4 hours 18 minutes earlier.
Area forecast discussion, Jul 3, 3:33 PM EDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 333 PM EDT SUN JUL 3 2011 .SYNOPSIS... A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA TONIGHT, THEN STALL TO OUR SOUTH, AND POSSIBLY BEGIN TO WASH-OUT OVER THE NEXT COUPLE OF DAYS. A WARM FRONT MAY CROSS THE AREA WEDNESDAY, BEFORE A COL FRONT APPROACHES THURSDAY AND SLOWLY SAGS SOUTH OF THE AREA. HIGH PRESSURE WILL BUILD INTO NEW ENGLAND FOR THE WEEKEND WHILE THE FRONTAL BOUNDARY MAY SLOWLY MEANDER TO OUR SOUTH. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... A COLD FRONT WILL CROSS THE AREA TONIGHT WHICH MAY LEAD TO SCATTERED SHOWERS AND STORMS THIS EVENING. A PRE-COLD FRONTAL SURFACE TROUGH CROSSED INTO THE AREA THIS MORNING AND CREATED A LARGE AREA OF SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE AREA. THE EARLY CLOUDS AND RAIN HELPED TO KEEP TEMPERATURES DOWN FOR MUCH OF THE DAY, AND IT CONTINUES TO RAIN IN OUR NORTHERN ZONES. TEMPERATURES HAVE BEGUN TO RISE LATE THIS AFTERNOON, WHICH HAS LEAD TO SOME INSTABILITY ACROSS THE AREA. THE FRONT IS MOVING THROUGH CENTRAL PENNSYLVANIA WITH SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THE BOUNDARY, SO WE COULD STILL GET SOME SHOWERS AND STORMS TO MOVE INTO THE AREA ALONG THE COLD FRONT. HOWEVER, WE STILL ARE NOT EXPECTING MUCH IN THE WAY OF SEVERE WEATHER; ALTHOUGH IT WOULD NOT BE SURPRISING TO SEE SOME SMALL HAIL OR GUSTY WINDS, IN ADDITION TO THE LIGHTNING AND HEAVY RAIN. MUCH OF THE ACTIVITY SHOULD BEGIN TO DIMINISH OVERNIGHT, BUT UNTIL THEN, WE HAVE HIGHEST POPS WHERE IT IS CURRENTLY RAINING, DOWN TO CHANCE FARTHER SOUTH. DEWPOINTS ARE NOT EXPECTED TO DROP MUCH TONIGHT, AND ANY EARLY CLOUD COVER SHOULD PREVENT RAPID COOLING TO START THE NIGHT, SO WE BLENDED TOWARD THE WARMER MOS OVERNIGHT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... THE FRONTAL BOUNDARY THAT MOVES THROUGH THE AREA TONIGHT IS EXPECTED TO STALL TO OUR SOUTH AND BEGIN TO WASH-OUT OVER THE NEXT COUPLE OF DAYS. EVEN THOUGH THE FRONTAL BOUNDARY IS EXPECTED TO REMAIN TO OUR SOUTH THROUGH TUESDAY, THERE MAY BE PERIODIC MID-LEVEL DISTURBANCES MOVE THROUGH THE AREA MONDAY THROUGH TUESDAY. WHILE MOST OF THE AREA SHOULD REMAIN DRY, THE SOUTHERN THIRD OF THE CWA MAY SEE SOME SHOWER OR THUNDERSTORM ACTIVITY, ESPECIALLY DURING THE AFTERNOONS. BY WEDNESDAY, A WARM FRONT MAY MOVE NORTH THROUGH THE AREA WHILE ANOTHER MID-LEVEL DISTURBANCE CROSSES. HENCE WE HAVE A CHANCE/SLIGHT CHANCE FOR SHOWERS/THUNDERSTORMS ACROSS THE ENTIRE AREA, WITH THE HIGHEST PROBABILITY ACROSS THE SOUTHERN PORTIONS. THICKNESSES ARE NOT EXPECTED TO CHANGE MUCH OVER THE NEXT FEW DAYS, AND WITH AMPLE SUNSHINE THROUGH MUCH OF THE AREA, TEMPERATURES SHOULD WARM FAIRLY NICELY EACH DAY. WE ARE NOT EXPECTING RECORD SETTING TEMPERATURES BY ANY MEANS, BUT WARMER THAN AVERAGE; GENERALLY TEMPERATURES ARE EXPECTED TO RISE INTO THE MID/UPPER 80S TO AROUND 90 FOR MOST INLAND AREAS. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... PERSISTENT TROUGHING OVER THE EASTERN HALF OF THE UNITED STATES WILL CONTINUE TO PROVIDE VERY UNSETTLED WEATHER FOR OUR ZONES, ESPECIALLY ACROSS THE SOUTH, THROUGH MUCH OF THE EXTENDED PERIOD. WARM FRONT WILL BEGIN TO LIFT THROUGH LATE WEDNESDAY TO GIVE US ANOTHER SHOT OF SHOWERS AND THUNDERSTORMS ON THURSDAY. WE WILL THEN SEE A RETURN TO HIGHER DEWPOINTS JUST AHEAD OF ANOTHER COLD FRONT SWINGING DOWN FROM THE GREAT LAKES. THIS FRONT LOOKS LIKE IT WILL BE SLOWING DOWN AS IT APPROACHES THE REGION WITH THE BERMUDA HIGH OFFSHORE KEEPS THE PARENT LOW FURTHER NORTH AND CUTS INTO THE BASE OF THE EASTERN U.S. TROUGHING. THE COLD FRONT WILL TAKE ITS TIME MOVING THROUGH THE REGION AND FINALLY DOES SO BY EARLY FRIDAY. IT WILL THEN SIT TO OUR SOUTH AND EAST THROUGH THE WEEKEND AS ENERGY PUMPED IN FROM THE SOUTHWEST RIDE ALONG THE FRONT ACROSS OUR SOUTHERN ZONES. OVER THE NORTH, CANADIAN HIGH PRESSURE WILL EXERT ITS INFLUENCE KEEPING PRECIPITATION FREE DAYS STARTING FRIDAY NIGHT THROUGH THE WEEKEND. THIS WILL TREND FURTHER SOUTH DURING THE WEEKEND SO WE SHOULD BE ABLE TO CUT OFF ANYMORE PRECIPITATION ACROSS THE SOUTH BY SUNDAY MORNING. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THIS MORNINGS SHOWERS/TSTMS HAVE MOVED OFF TO THE NE TAKING THE LOWER CIGS AND VSBYS WITH IT, FOR THE MOST PART. THERE ARE STILL A FEW STATIONS REPORTING MVFR VSBY RESTRICTIONS IN HAZE. OTHERWISE, WE ARE LEFT WITH MID AND HIGH CLOUDS, WITH SCT TO BKN CU/SC DEVELOPING IN OUR NORTHERN AND WESTERN SECTIONS. STILL HAVE A FEW SHOWERS IN OUR EXTREME NORTH, BUT THEY SHOULDN'T AFFECT ANY TAF SITES. NOW THAT WE ARE GETTING SOME HEATING, IT'S NOT OUT OF THE QUESTION FOR SHOWERS/TSTMS TO BEGIN DEVELOPING TO OUR WEST AS THE FRONT MOVES IN. WE WILL CARRY A TEMPO GROUP FOR THE POSSIBILITY OF THESE INTO THE EVENING HOURS. ONCE THE THREAT FOR SHOWERS IS OVER, CLEARING WILL SET IN. THIS WILL LEAVE US WITH MAINLY SCT TO BKN HIGH CLOUDS OVERNIGHT. WINDS BEHIND THE FRONT WILL BE MAINLY W TO NW, BUT WITHOUT MUCH IN THE WAY A PRESSURE GRADIENT, SPEEDS WILL DROP TO LESS THAN 5 KT. WITH THE LIGHT WINDS AND NOT MUCH IN WAY OF CLOUD COVER, WE CAN ONCE AGAIN LOOK FOR SOME VSBY RESTRICTIONS IN FOG AND HAZE IN THE PREDAWN HOURS. MOST OF THE RESTRICTIONS SHOULD BE MVFR, BUT THERE COULD BE A FEW LOCATIONS, MAINLY SHELTERED AREA THAT RECEIVED RAIN THIS MORNING, WHERE THEY COULD DROP BRIEFLY TO IFR. HIGH PRESSURE, PUSHING IN FROM THE WEST, WILL PROVIDE US WITH A FAIR WEATHER VFR 4TH. WINDS WILL BE W TO NW 7 TO 10 KT. OUTLOOK... THE HIGH PRESSURE SYSTEM WILL BUILD IN AND KEEP THINGS FAIR AND DRY WITH VFR CONDITIONS INTO WEDNESDAY, ALTHOUGH A FEW SHOWERS MAY TRY TO SNEAK INTO OUR EXTREME SOUTHERN AREAS TUESDAY INTO WEDNESDAY. A FRONT WILL THEN MOVE IN WITH POSSIBLE SHOWERS/TSTMS AND LOWER FLYING CONDITIONS LATE WEDNESDAY INTO THURSDAY. && .MARINE... A FRONTAL ZONE, TO OUR WEST, WILL BE CROSSING OUR WATERS TONIGHT. THE WIND WILL BECOME A BIT GUSTY FROM THE SW AHEAD OF THE FRONT, BUT BOTH WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA. AS THE FRONT CROSSES OUR AREA, IT COULD TRIGGER A FEW SHOWERS AND TSTMS. THE FRONT WILL LIKELY STALL JUST SOUTH OF THE COASTAL WATERS ON MONDAY WITH HIGH PRESSURE BUILDING IN FOR TUESDAY AND WEDNESDAY. ANOTHER FRONT WILL MOVE IN BY LATE WEDNESDAY OR WEDNESDAY NIGHT. AHEAD OF THE FRONT, WINDS AND SEAS WILL INCREASE AND IT IS POSSIBLE THAT SMALL CRAFT ADVISORY CRITERIA COULD BE REACHED WEDNESDAY NIGHT INTO THURSDAY. FOR NOW WE WILL CAP BOTH WINDS AND SEAS JUST BELOW THAT CRITERIA. THE FRONT IS THEN FORECAST TO STALL OVER OR NEAR OUR SOUTHERN WATERS FOR THE LATTER PART OF THE WEEK. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...ROBERTSON SHORT TERM...ROBERTSON LONG TERM...HEAVENER AVIATION...RPW MARINE...RPW
Hazardous weather outlook, Jul 3, 3:36 PM EDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 PM EDT SUN JUL 3 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-041945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 336 PM EDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ANY THUNDERSTORM TODAY COULD PRODUCE HEAVY DOWNPOURS, LOCALIZED FLOODING AND DANGEROUS CLOUD TO GROUND LIGHTNING. A FEW THUNDERSTORMS, MAINLY THIS AFTERNOON AND EVENING, COULD PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-041945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 336 PM EDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ANY THUNDERSTORM TODAY COULD PRODUCE HEAVY DOWNPOURS AND DANGEROUS CLOUD TO SURFACE LIGHTNING. A FEW THUNDERSTORMS, MAINLY THIS AFTERNOON AND EVENING, COULD PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 3, 6:01 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
601 PM EDT SUN JUL 3 2011
PAZ054-055-032300-
CARBON PA-MONROE PA-
601 PM EDT SUN JUL 3 2011
...A STRONG THUNDERSTORM WILL AFFECT CARBON AND MONROE COUNTIES...
AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF WILKES-BARRE...MOVING SOUTHEAST
AT 15 MPH. THE THUNDERSTORM WILL BE NEAR EAST SIDE...WHITE HAVEN
AROUND 640 PM...TRESCKOW...GOULDSBORO STATE PARK AROUND 645 PM...
BEAVER MEADOWS AROUND 650 PM...WEATHERLY...BLAKESLEE AND TOBYHANNA
AROUND 655 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 4102 7525 4076 7582 4090 7600 4092 7599
4095 7588 4098 7586 4100 7575 4105 7578
4110 7577 4114 7570 4113 7564 4121 7557
4125 7550 4125 7540
HEAVENERSpecial weather statement, Jul 3, 6:45 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
645 PM EDT SUN JUL 3 2011
MDZ015-019-032345-
QUEEN ANNE'S MD-TALBOT MD-
645 PM EDT SUN JUL 3 2011
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF QUEEN ANNE'S AND TALBOT
COUNTIES...
AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS BETWEEN BALTIMORE AND
WASHINGTON...MOVING SOUTHEAST AT 30 MPH. THE THUNDERSTORM MAY BE
NEAR STEVENSVILLE AND CHESTER AROUND 700 PM...GRASONVILLE AND
QUEENSTOWN AROUND 715 PM...ST. MICHAELS AND TALBOT AROUND 730
PM...AND HAMBLETON AND TRAPPE AROUND 745 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND IT MAY CAUSE
FLOODING IN AREAS OF POOR DRAINAGE.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS, MOVE INDOORS.
LAT...LON 3876 7631 3866 7634 3867 7635 3877 7640
3887 7625 3882 7621 3883 7620 3894 7624
3885 7639 3905 7631 3899 7624 3900 7618
3904 7620 3895 7595 3881 7590 3875 7601
3865 7596 3857 7602
IOVINOSpecial weather statement, Jul 3, 7:02 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
702 PM EDT SUN JUL 3 2011
PAZ054-055-060-061-040000-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-
702 PM EDT SUN JUL 3 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS...CARBON...LEHIGH AND
MONROE COUNTIES...
AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF LEHIGHTON...MOVING SOUTH AT
20 MPH. THE THUNDERSTORM WILL BE NEAR WEATHERLY...CHRISTMANS AROUND
715 PM...JIM THORPE...NESQUEHONING AROUND 730 PM...LEHIGHTON...
WEISSPORT AROUND 745 PM...JORDAN VALLEY AND EMERALD AROUND 800 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 4110 7568 4083 7543 4079 7561 4079 7562
4074 7561 4073 7563 4066 7586 4068 7590
4074 7578 4084 7594 4093 7596 4100 7575
4105 7578 4108 7577
HEAVENERSpecial weather statement, Jul 3, 7:35 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
735 PM EDT SUN JUL 3 2011
NJZ020-022-025>027-040030-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
735 PM EDT SUN JUL 3 2011
...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF
ATLANTIC...BURLINGTON AND OCEAN COUNTIES...
AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER SOUTHEASTERN BURLINGTON...SOUTHERN OCEAN
AND NORTHERN ATLANTIC COUNTIES. THE THUNDERSTORMS SHOULD WEAKEN
GRADUALLY BETWEEN NOW AND 830 PM AS THEY MOVE TO THE SOUTHEAST AT 20
MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...PRODUCING FLOODING IN
AREAS OF POOR DRAINAGE.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS.
LAT...LON 3951 7426 3950 7433 3953 7434 3953 7440
3949 7438 3949 7432 3945 7429 3933 7445
3935 7450 3938 7446 3937 7453 3960 7488
3973 7474 3977 7480 3984 7447 3971 7412
IOVINOSpecial weather statement, Jul 3, 7:51 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
751 PM EDT SUN JUL 3 2011
MDZ008-PAZ067-040045-
CECIL MD-CHESTER PA-
751 PM EDT SUN JUL 3 2011
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CECIL AND CHESTER
COUNTIES...
AT 750 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTH OF LANCASTER...MOVING EAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR ROCK SPRINGS AND CONOWINGO AROUND
815 PM...RISING SUN AND RICHARDSMERE AROUND 830 PM...AND CALVERT AND
ZION AROUND 845 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT MAY CAUSE
FLOODING IN AREAS OF POOR DRAINAGE.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS.
LAT...LON 3973 7615 3975 7610 3987 7601 3985 7573
3973 7578 3972 7579 3970 7579 3944 7588
3950 7601 3951 7599 3953 7600 3954 7607
3956 7610 3969 7623 3972 7624
IOVINOSpecial weather statement, Jul 3, 7:51 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
751 PM EDT SUN JUL 3 2011
PAZ054-055-060>062-068-069-040045-
BERKS PA-BUCKS PA-CARBON PA-LEHIGH PA-MONROE PA-MONTGOMERY PA-
NORTHAMPTON PA-
751 PM EDT SUN JUL 3 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS...BUCKS...CARBON...
LEHIGH...MONROE...MONTGOMERY AND NORTHAMPTON COUNTIES...
AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES EAST OF LEHIGHTON...MOVING SOUTHEAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR BEERSVILLE...NORTHAMPTON AROUND
800 PM...FOUNTAIN HILL...BETHLEHEM AROUND 815 PM...PLEASANT VALLEY...
HELLERTOWN AROUND 830 PM...RICHLANDTOWN AND QUAKERTOWN AROUND 845 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4084 7536 4062 7519 4056 7519 4056 7515
4045 7507 4030 7552 4039 7558 4045 7563
4053 7567 4070 7578 4084 7549 4082 7548
HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 9:38 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Sussex, Warren | 82 min |
| Jul 3, 11:08 AM EDT | Special Weather Statement | PHI | Burlington, Hunterdon, Mercer, Middlesex, Morris, Ocean and 3 more | 52 min |
| Jul 3, 12:47 PM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Jul 3, 2:11 PM EDT | Special Weather Statement | PHI | Sussex | 49 min |
| Jul 3, 2:52 PM EDT | Special Weather Statement | PHI | Sussex, Warren | 68 min |
| Jul 3, 3:48 PM EDT | Special Weather Statement | PHI | Warren | 72 min |
| Jul 3, 3:58 PM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Jul 3, 4:19 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 56 min |
| Jul 3, 5:10 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 65 min |
| Jul 3, 5:34 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth | 56 min |
| Jul 3, 5:39 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 51 min |
| Jul 3, 5:57 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 63 min |
| Jul 3, 6:24 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 66 min |
| Jul 3, 7:11 PM EDT | Special Marine Warning | PHI | 94 min | |
| Jul 3, 7:35 PM EDT | Special Weather Statement | PHI | Atlantic | 55 min |
| Jul 3, 9:04 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 86 min |
| Jul 3, 3:17 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 5 hr |
| Jul 3, 4:04 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Lehigh, Northampton | 56 min |
| Jul 3, 4:58 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 62 min |
| Jul 3, 6:01 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 59 min |
| Jul 3, 7:02 PM EDT | Special Weather Statement | PHI | Carbon | 58 min |
| Jul 3, 6:45 PM EDT | Special Weather Statement | PHI | Talbot | 60 min |
| Jul 3, 7:18 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 57 min |
Nearby
Special Weather Statements in Maryland, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.